Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 698529, 28 pages
http://dx.doi.org/10.5402/2011/698529
Research Article

Existence and Lyapunov Stability of Positive Periodic Solutions for a Third-Order Neutral Differential Equation

Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 1 April 2011; Accepted 18 May 2011

Academic Editor: G. Scheuermann

Copyright © 2011 Jingli Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingli Ren, Zhibo Cheng, and Yueli Chen, “Existence and Lyapunov Stability of Positive Periodic Solutions for a Third-Order Neutral Differential Equation,” ISRN Applied Mathematics, vol. 2011, Article ID 698529, 28 pages, 2011. doi:10.5402/2011/698529